Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the existence of real-closed fields that are $ \eta \sb{\alpha }$-sets of power $ \aleph \sb{\alpha }$


Author: Norman L. Alling
Journal: Trans. Amer. Math. Soc. 103 (1962), 341-352
MSC: Primary 04.30; Secondary 12.70
MathSciNet review: 0146089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 04.30, 12.70

Retrieve articles in all journals with MSC: 04.30, 12.70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0146089-X
PII: S 0002-9947(1962)0146089-X
Article copyright: © Copyright 1962 American Mathematical Society